Ask The Doctor > Questions & Answers > Weight Loss Pill + Venlafaxine

Weight Loss Pill + Venlafaxine

Patient: Hi, I am currently taking 75MG of Venlafaxine prescribed by my primary physician. It was to kind of get me “jump started” and a little more motivated. However, I have not noticed a difference in anything since I started taking it about 3 months ago.. The only thing I notice is if I DONT take it and then I get dizzy and get a headache.I am currently trying to lose some weight. I had recently taken synedrex ( a diet pill) and got much better results from that.. But anyway, is this a dangerous combination to mix and be taking at the same time? I know venlafaxine is a pretty powerful medication, and I am not even able to take certain over-the-counter medications for headaches, etc.

 

 

Symptoms: I am having a few side-effects, but I think it is primarily from the synedrex (constantly using bathroom).

 

 

Doctor: Hello,Thank you for writing to Ask The Doctor.Venlafaxine and Synedrex are both dangerous drugs. I would not rec ommend that you consume either without prescription from a Doctor. There are some parts of medications in Synedrex that can react with Venlafaxine and cause an increased response.This response would make the person anxious and excitable. I hope this helps you.

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment